# SDR DKAA01001

- Difficulty date: March 8, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Damaged
- Location: Wing
- Part time: 47,229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP ASSEMBLY BOTTOM SKIN DAMAGED.  REPLACED AFFECTED SKIN PANELS PER DER DOCUMENT 01-02 REV A, DATED 1/18/2001.  AIRCRAFT RETURNED TO SEVICE.  (M)
